Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 57 Number 2 (Jun 2014)

Looking for a printed back issue?
225   Small Flag Complexes with Torsion
Adamaszek, Michał
231   On the Multiplicities of Characters in Table Algebras
Bagherian, J.
240   Addendum to ``Limit Sets of Typical Homeomorphisms''
Bernardes, Nilson C. Jr.
245   Assouad-Nagata Dimension of Wreath Products of Groups
Brodskiy, N.; Dydak, J.; Lang, U.
254   On Parseval Wavelet Frames with Two or Three Generators via the Unitary Extension Principle
Christensen, Ole; Kim, Hong Oh; Kim, Rae Young
264   On Semisimple Hopf Algebras of Dimension $pq^n$
Dai, Li; Dong, Jingcheng
270   Derivations on Toeplitz Algebras
Didas, Michael; Eschmeier, Jörg
277   On Mutually $m$-permutable Product of Smooth Groups
Elkholy, A. M.; El-Latif, M. H. Abd
283   Infinite Dimensional DeWitt Supergroups and their Bodies
Fulp, Ronald
289   Closure of the Cone of Sums of $2d$-powers in Certain Weighted $\ell_1$-seminorm Topologies
Ghasemi, Mehdi; Marshall, Murray; Wagner, Sven
  Octonion Algebras over Rings are not Determined by their Norms
Gille, Philippe
310   Left-orderable Fundamental Group and Dehn Surgery on the Knot $5_2$
Hakamata, Ryoto; Teragaito, Masakazu
318   Duality of Preenvelopes and Pure Injective Modules
Huang, Zhaoyong
326   On Zero-divisors in Group Rings of Groups with Torsion
Ivanov, S. V.; Mikhailov, Roman
335   Alexandroff Manifolds and Homogeneous Continua
Karassev, A.; Todorov, V.; Valov, V.
344   On Localized Unstable $K^1$-groups and Applications to Self-homotopy Groups
Kishimoto, Daisuke; Kono, Akira; Tsutaya, Mitsunobu
357   Representation Equivalent Bieberbach Groups and Strongly Isospectral Flat Manifolds
Lauret, Emilio A.
364   How Lipschitz Functions Characterize the Underlying Metric Spaces
Li, Lei; Wang, Ya-Shu
375   A Problem on Edge-magic Labelings of Cycles
López, S. C.; Muntaner-Batle; Rius-Font
381   On Complex Explicit Formulae Connected with the Möbius Function of an Elliptic Curve
Łydka, Adrian
390   Simplicity of Some Twin Tree Automorphism Groups with Trivial Commutation Relations
Morita, Jun; Rémy, Bertrand
401   Curvature of $K$-contact Semi-Riemannian Manifolds
Perrone, Domenico
413   On the Comaximal Graph of a Commutative Ring
Samei, Karim
424   A Note on Amenability of Locally Compact Quantum Groups
Sołtan, Piotr M.; Viselter, Ami
431   The Rasmussen Invariant, Four-genus and Three-genus of an Almost Positive Knot Are Equal
Tagami, Keiji
439   The Fixed Point Locus of the Verschiebung on $\mathcal{M}_X(2, 0)$ for Genus-2 Curves $X$ in Charateristic $2$
Yang, YanHong

© Canadian Mathematical Society, 2018 :